# SDR SWAA111108

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 50,927 hours, 41,796 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266011
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 1 SLAT I/B UPPER EDGE SURFACE DELAMINATED.  REMOVED AND REPLACED NR 1 SLAT PER MM.
